# SDR QXEA0000546

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING RIB 2230 LOWER STRUT BOX CHANNEL HAS BUBBLED POINT, SUSPECT CORROSION ABOVE 7TH STRINGER AFT OF 72A APERATURE.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4A1 AND SRM 53-01-01, PAGE 8, ITEM 4C.
